# SDR F3LA96076

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Stiff
- Location: Elevator
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, FLIGHT CREW REPORTED ELEVATOR STIFF, ESPECIALLY DURING FLARE.  MAINTENANCE CHECKED ALL FLIGHT CONTROLS FOR MOVEMENT AND POSITION PER MM AND FOUND OK.  PERFORMED TEST FLIGHT AND CHECK OK.  (M)
